MAUDE Adverse Event Report: VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS

VASCUTEK LTD. THORAFLEX HYBRID; THORAFLEX HYBRID PLEXUS
Model Number THP3032X150A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Stroke/CVA (1770)
Date of Event 05/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturers narrative section h6 health effect - clinical code: 1770 stroke.On (b)(6) 2023, patient had left mca (middle cerebral artery) stroke.Patient was noted to have mixed aphasia and right hemiparesis.On (b)(6) 2023 patient experienced new onset of atrial fibrillation.Health impact - impact code: 4644 - medication required- treated with amiodarone bolus and cardioversion x2 amiodarone drop started.Medical device problem code: 3190 - insufficient information.2993 - adverse event without identified device or use problem.Component code: 4755 - part / component/sub-assembly term not applicable, the device does not have distinct parts, components, or subassemblies.Type of investigation: 4110 - trend analysis a similar event review was performed for stroke in thoraflex hybrid grafts between jan 18 and jun 23.(b)(4).No negative trend in the number of events was identified.No negative trend was identified 4111 - communication/interviews - further information has been requested from the site.3331- analysis of production records - a review of manufacturing and quality control records confirmed that the device was manufactured to the intended specifications investigation findings: 3233 - results pending completion of investigation.
 
Event or Problem Description
Event reported from extend post approval study as follows: thoraflex hybrid graft implanted on (b)(6) 2023.On (b)(6) 2023 patient had left mca (middle cerebral artery) stroke.Patient was noted to have mixed aphasia and right hemiparesis.On (b)(6) 2023 patient experienced new onset of atrial fibrillation requiring cardioversion, amiodarone drop started.Both events are unresolved and still getting treated.
 
Additional Manufacturer Narrative
Manufacturers narrative section h6 health effect - clinical code: 1770 - stroke -.On (b)(6) 2023 patient had left mca (middle cerebral artery) stroke - patient was noted to have mixed aphasia and right hemiparesis.On (b)(6) 2023 patient experienced new onset of atrial fibrillation health impact - impact code: 4644 - medication required- treated with amiodarone bolus and cardioversion x2 amiodarone drop started medical device problem code: 3190 - insufficient information - 2993 - adverse event without identified device or use problem component code: 4755 - part/component/sub-assembly term not applicable - the device does not have distinct parts, components, or subassemblies, type of investigation: 4110 - trend analysis a similar event review was performed for stroke in thoraflex hybrid grafts between jan 18 and jun 23.A similar event rate of 0.058% was confirmed.No negative trend in the number of events was identified.No negative trend was identified 4111 - communication/interviews - further information has been requested from the site.3331- analysis of production records - a review of manufacturing and quality control records confirmed that the device was manufactured to the intended specifications.Investigation findings: 3233 - results pending completion of investigation.
 
Event or Problem Description
This report has been submitted as follow up 1 for mfg.Report fda to provide correction to device details.
 
Additional Manufacturer Narrative
Manufacturers narrative section h6 health effect - clinical code: 1770 - stroke -.On (b)(6)patient had left mca (middle cerebral artery) stroke - patient was noted to have mixed aphasia and right hemiparesis.On (b)(6) 2023 patient experienced new onset of atrial fibrillation health impact - impact code: 4644 - medication required- treated with amiodarone bolus and cardioversion x2 amiodarone drop started medical device problem code: 3190 - insufficient information - 2993 - adverse event without identified device or use problem component code: 4755 - part/component/sub-assembly term not applicable - the device does not have distinct parts, components, or subassemblies, type of investigation: 4110 - trend analysis a similar event review was performed for stroke in thoraflex hybrid grafts between (b)(6).A similar event rate of 0.058% was confirmed.No negative trend in the number of events was identified.No negative trend was identified 4111 - communication/interviews - further information has been requested from the site.3331- analysis of production records - a review of manufacturing and quality control records confirmed that the device was manufactured to the intended specifications investigation findings: 213 - no device problem found - email from site on 24 july 23 confirmed, this was not a device related event.Investigation conclusion: 4310 - cause cannot be traced to device - email from site on 24 july 23 confirmed, this was not a device related event.
 
Event or Problem Description
This report has been submitted as a final for mfg.Report fda 9612515-2023-00005 to provide correction to device details.Update from site confrimed that this was not a device related event.

Brand Name
THORAFLEX HYBRID
Common Device Name
THORAFLEX HYBRID PLEXUS
Manufacturer (Section D)
VASCUTEK LTD.
newmains avenue
inchinnan business park
glasgow,, renfrewshire PA4 9 RR,
UK  PA4 9RR,
Manufacturer (Section G)
VASCUTEK LTD
newmains avenue
inchinnan
glasgow, PA49R R
UK   PA49RR
Manufacturer Contact
jason whittle
newmains avenue
inchinnan
glasgow, PA49R-R
UK   PA49RR
MDR Report Key17207067
Report Number9612515-2023-00005
Device Sequence Number17809047
Product Code QSK
UDI-Device Identifier05037881026824
UDI-Public05037881026824
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P210006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Model NumberTHP3032X150A
Device Catalogue NumberTHP3032X150A-G
Device Lot Number22326306
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2023
Supplement Date Received by Manufacturer05/30/2023
05/30/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date06/28/2023
07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient SexMale